# SDR BAQA094582

- Difficulty date: May 13, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N703ME
- Make and model: Aerosp AS 355F2
- Aircraft serial: 0314
- Aircraft time: 54 hours
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Part number: 41800876250
- Part serial: 1236
- Condition: Intermittent
- Location: Cockpit
- Part time: 54 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACTUATION LIGHT ON CAD AMBER RT ON HSI INTERMITTENT.  REPLACED WITH SERVICEABLE UNIT.
